BibTeX record journals/tfs/BaczynskiJ09

download as .bib file

@article{DBLP:journals/tfs/BaczynskiJ09,
  author    = {Michal Baczynski and
               Balasubramaniam Jayaram},
  title     = {On the Distributivity of Fuzzy Implications Over Nilpotent or Strict
               Triangular Conorms},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {3},
  pages     = {590--603},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2008.924201},
  doi       = {10.1109/TFUZZ.2008.924201},
  timestamp = {Sun, 07 Jan 2018 17:04:48 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/BaczynskiJ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics